research article
Weakly regular subdivisions
It is shown that 2-dimensional subdivisions can be made regular by moving their vertices within parallel 1-dimensional spaces. As a consequence, any 2-dimensional subdivision is projected from the boundary complex of a 4-polytope.
Type
research article
Web of Science ID
WOS:000298297500005
Author(s)
Date Issued
2012
Publisher
Published in
Volume
47
Issue
1
Start page
106
End page
116
Note
National Licences
Editorial or Peer reviewed
REVIEWED
Written at
EPFL
Available on Infoscience
March 23, 2010
Use this identifier to reference this record